MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 05060303001
Medical Device Problem Code Display Difficult to Read (1181)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable glucose result from the accu-chek inform ii meter + rf.Due to a display issue of a large black splotch in the upper left section, a result of 155 mg/dl was misinterpreted as 55 mg/dl.
 
Additional Manufacturer Narrative
The product has not been received at this time.If the product is returned in the future, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Due to no product being returned, it was not possible to complete the investigation to exclude the device as the root cause.
 
Additional Manufacturer Narrative
Medwatch field d9 device available for evaluation, device returned to mfr, and date device returned were updated as the product was received for investigation.Medwatch field h3 device evaluated by mfg was updated as the product was received for investigation.The investigation determined that several black lines/spots were visible on the meter's display.The lines/spots may partially cover the result value.This is immediately visible to the user.The flaw is visible after turning on the device and permanently exists.There are no traces of an obvious mechanical impact visible on the housing of the device.The display assembly is found to be defective.Per product labeling, "if you notice any issues with the display functionality (e.G.Unexpected lines/marks on the meter display) stop using the system and contact the roche customer support center.".

Brand Name
ACCU-CHEK INFORM II METER + RF
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21535929
Report Number1823260-2025-00650
Device Sequence Number7735391
Product Code LFR
UDI-Device Identifier04015630925469
UDI-Public04015630925469
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05060303001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer03/25/2025
01/26/2026
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date04/03/2025
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale